Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Having hair loss problem. Used hair 4 u lotion and some tablets. Suggest treatment for permanent cure

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
i have a hair loss problem for last 3 years. 3 years back i got viral fever for that doctors used some medicines. they told me that it can effect on your hair. it may loss your hair but you will recover. but still i have hair loss, lat 1 yr i was used HAIR 4 U lotion and some tablets also. it works good but i stopped using then starts again heavily. i want best solution for my problem.
Posted Tue, 26 Nov 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 42 minutes later
Brief Answer: Male pattern hair loss Detailed Answer: Hi XXXXXXX I understand your concern regarding your problem and I hope I will be able to help you in the same. Now you seem to be relating your hair loss problem with an episode of viral illness. Although it is common to have hair fall after any episode of illness, but this is not the case with you. I have seen your pictures and your hair loss is more of the male pattern type of hair loss, which means that it looks like androgenetic alopecia. There are many reasons for such a type of hair loss. It can be genetic, familial ,hormonal or it can be idiopathic. It is important for you to know that the treatment in this type of hair loss has to be taken for a very long time and sometimes even has to be continued for lifetime. The lotion that you were applying is good for your condition, but what was the percentage that you were using? Also it has to be applied atleast twice a day. In addition, oral supplementation with biotin tablets can be useful. Now with treatment, you can be assured of good results, but once you stop the treatment, there can be recurrence of hair fall. So once you achieve good results, you can stop with oral drugs and continue only with topical medicines for a longer time. Hope it helps If you have any other query,please let me know, Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: Having hair loss problem. Used hair 4 u lotion and some tablets. Suggest treatment for permanent cure 22 hours later
hello mam please tel me what about laser treatment. it is works r not. i am trying to take laser treatment.
Answered by Dr. Geetika Paul 30 hours later
Brief Answer: Low level laser therapy for hair loss Detailed Answer: Hi XXXXXXX Regarding your concern about the role of lasers in til treatment me hair loss, lasers surely are upcoming treatment option. Now low level laser therapy is used in cases of hair loss. This treatment option is particularly useful in patients who have thin hair which are sparsely placed. Since in your case, you seem to have such a presentation with thin hair with a low density of hair placement, I am sure taking laser treatment would be great help to you. But whichever centre you choose for the same, make sure that you talk to the doctor first about the expected results and the number of sittings that might an required. A proper assessment of hair with reference to its thickness and density has to be done by the dermatologist before starting this therapy. Sometimes addition to this therapy, some form of oral or topical drugs have to be given along. Hope it helps. If you have any other query, please let me know. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor